Bad side effects with Cefalexin/Cephalexin/Keflex including depression/anxiety/panic
I have had a sinus infection for almost three weeks, in the first week I was prescribed Doxycycline which did nothing and then last Wednesday I was prescribed 500mg of Cefalexin (also known as Cephalexin, Keflex) three times a day. Within approx 5 hours of taking the first dose, I felt awful. I had a kind of panic attack, I felt faint, dizzy and I also felt severely depressed like there was no point to life. I felt so bad by Friday night I ended up in A&E, but was just told my sinus infection was causing me to feel bad, they didn't seem to care about the depression/anxiety, Saturday was even worse so on Sunday I decided to stop taking them. I am still feeling shaky and have a having a horrible feeling that nothing is worth it (not all day, just on and off). Is it possible it could be a side effect of this drug? I saw my doctor today who also didn't seem bothered and told me he thought my Fostair inhalers were making me shaky and panic. Anybody else suffer these symptoms after taking it?